# SDR FXGA201512111546

- Difficulty date: December 11, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 51,799 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM AT FS 302, RBL 32.  TO REPAIR CRACK IN THE UPPER FLANGE OF THE RBL 32 FLOORBEAM.  INSTALL WEB DOUBLER & UPPER REINFORCING DOUBLER IAW DWG 1546-01 & ENGINEERING REPORT 87TC-ERIMA DATED OCT 27 1987 FIG 4 1 4 2.  NOTE THE CRACK ENDS AT A FLOORBEAM LIGHTING HOLE.  FINAL SIZE & SHAPE OF REPAIR TO BE DETERMINED ON THE AIRPLANE.
